Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 231, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 17, 2024, 4:16 PM EDT for Chattooga County, Dade County, Walker County, Georgia. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 17, 2024, 4:16 PM EDT (20:16 UTC)
- Expired
- Aug 17, 2024, 5:00 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chattooga County, GA, Dade County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 68 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 17, 4:56 PM EDT | TSTM WND DMG | 5 Sw Center Post, GA | Large tree down along roadway at the intersection of Hemphill Rd and Old Teloga Crossroads. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 792 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 902 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
027
WUUS52 KFFC 172016
SVRFFC
GAC055-083-295-172100-
/O.NEW.KFFC.SV.W.0231.240817T2016Z-240817T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
416 PM EDT Sat Aug 17 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Walker County in northwestern Georgia...
Southwestern Dade County in northwestern Georgia...
Northern Chattooga County in northwestern Georgia...
* Until 500 PM EDT.
* At 416 PM EDT, a severe thunderstorm was located near Cooper
Heights, or 9 miles southeast of Trenton, moving southeast at 20
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lafayette, Trion, La Fayette, Naomi, Center Post, Rising Fawn,
Linwood, Subligna, Suttles Mill, and Villanow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3480 8548 3470 8509 3452 8519 3454 8551
3459 8553 3479 8557
TIME...MOT...LOC 2016Z 295DEG 18KT 3475 8544
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
824
WWUS52 KFFC 172052
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
452 PM EDT Sat Aug 17 2024
GAC055-083-295-172102-
/O.EXP.KFFC.SV.W.0231.000000T0000Z-240817T2100Z/
Walker GA-Dade GA-Chattooga GA-
452 PM EDT Sat Aug 17 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WALKER...SOUTHWESTERN
DADE AND NORTHERN CHATTOOGA COUNTIES WILL EXPIRE AT 500 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northwestern Georgia.
&&
LAT...LON 3480 8548 3470 8509 3452 8519 3454 8551
3459 8553 3479 8557
TIME...MOT...LOC 2052Z 295DEG 18KT 3468 8525
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 2:55 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Aug 17, 2:55 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
255 PM EDT Sat Aug 17 2024
...Afternoon Area Forecast Discussion...
.SHORT TERM...
(This afternoon through Sunday)
Issued at 203 PM EDT Sat Aug 17 2024
In the near-term, focus on the convection over central Georgia
will shift to north Georgia where CAMs are in good agreement
regarding potential area of storms/MCS moving into the state.
Surface instability and moisture are favorable, but with lack of
shear and necessary lapse rates, expect any storms today to
largely remain below severe thresholds. Although a downward trend
in intensity is expected with the loss of daytime heating, the
activity may not completely clear overnight.
A secondary frontal boundary will transition south and east
through tomorrow and will combine with other lingering boundaries
in the area to bolster convective development again tomorrow. With
more favorable conditions, expect more of the isolated to
scattered storms to be strong to severe. At this time, the main
threat remains south of I-20, and may be confined to more of an
area south of the Fall Line (Columbus - Macon - Augusta).
Temperatures Sunday will still reach the mid to upper 90s over the
southern two-thirds of the state. The combination of good
moisture/RH and these highs will produce triple-digit Heat Index
values over central Georgia. For now, these Heat Index values
remain sub-Heat Advisory criteria, but the forecast will continue
to be monitored.
Behind this activity, northwest flow will draw a cool, continental
airmass over the state for the long term.
31
&&
.LONG TERM...
(Monday morning through next Friday)
Issued at 203 PM EDT Sat Aug 17 2024
Extended period forecast, while updated, has largely remained
unchanged. The previous forecast discussion follows.
31
Issued at 334 AM EDT Sat Aug 17 2024
At a glance:
- Mostly dry
- Cooler mornings through the week
Behind the frontal passage on Monday, the key player in our sensible
weather through late week will be a constant stream of cooler, drier
air at the mid-levels -- fed by northwesterly flow on the lee side
of high amplitude ridging across the Desert Southwest. On top of
that, the southern fringes of a surface high centered over the Great
Lakes look to extend southward to the Gulf coast, locking into place
a relatively benign airmass. Backward trajectories show that the
aforementioned airmass settling across Georgia and much of the
Southeast originates from across central/eastern Canada. As a
result, and most excitingly, expect crisp mornings -- especially
across north Georgia -- through the long term, with lows each night
forecast to drop into the upper 50s to 60s. Afternoon highs will
similarly fall on the cooler side, though only marginally so, in the
mid-80s to lower-90s each day.
Rain chances will be minimal to negligible through Wednesday. From
then on, our surface high begins to retrograde northward, and a
weakness in mid-level flow develops in response to ridging shifting
slightly eastward aloft. With dry, northwesterly flow weakening, low
end chances for showers and thunderstorms will reintroduce
themselves across primarily south central Georgia to round off
the work week -- rainfall totals are likely to be sub-0.25" where
storms do form.
96
&&
.AVIATION...
(18Z TAFS)
Issued at 148 PM EDT Sat Aug 17 2024
Convection firing over middle Georgia this afternoon has warranted
VCSH and TEMPO for -TSRA at KCSG and KMCN for the next few hours.
Short-term models are still bringing a complex of storms into
north Georgia early evening and moving it south over the Atl-metro
area. Have pushed back or added TEMPOs as appropriate for
activity 22-01Z, and this may be a touch on the early side. W-NW
winds at 6-10kt will drop to 4-9kt overnight, then increase to
7-11kt after 14Z. Low cigs may develop after 8-10Z, but widespread
MVFR clouds are not expected at this time, and have only included
FEW025 at a few northern TAF sites.
//ATL Confidence...18Z Update...
Medium on timing of TSRA.
Medium on cigs after 06Z.
High on all other elements.
31
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 71 92 68 90 / 30 20 0 0
Atlanta 73 92 69 89 / 50 30 10 0
Blairsville 66 83 61 81 / 40 30 10 10
Cartersville 70 90 67 88 / 40 30 0 0
Columbus 74 96 72 94 / 30 40 20 0
Gainesville 71 89 68 88 / 30 20 0 0
Macon 72 94 69 92 / 40 30 20 0
Rome 71 89 67 87 / 40 30 0 0
Peachtree City 71 93 67 89 / 40 30 10 0
Vidalia 73 95 72 93 / 20 30 40 0
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...31
LONG TERM....31
AVIATION...31Hazardous weather outlook, Aug 17, 2:41 PM EDT, 1 hour 35 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 241 PM EDT Sat Aug 17 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 241 PM EDT Sat Aug 17 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Isolated to scattered thunderstorms are possible this afternoon and evening across portions of north and central Georgia. Some storms may become strong to severe and capable of producing isolated damaging wind gusts, frequent lightning, and locally heavy rainfall. A Marginal (level 1 out of 5) risk is in effect. .DAYS TWO THROUGH SEVEN...Sunday through Friday... On Sunday, isolated to scattered thunderstorms are possible across a majority of the state. Some storms may become strong to severe, especially south of Interstate 20, and capable of producing damaging wind gusts and isolated large hail in addition to frequent lightning and locally heavy rainfall. A Slight Risk (level 2 out of 5) is in effect for portions of central and south central Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Aug 17, 2:52 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
252 PM EDT Sat Aug 17 2024
GAZ083-084-097-171915-
Wilkinson GA-Laurens GA-Twiggs GA-
252 PM EDT Sat Aug 17 2024
...A strong thunderstorm will impact portions of southern Wilkinson,
northwestern Laurens and northeastern Twiggs Counties through 315 PM
EDT...
At 252 PM EDT, a strong thunderstorm was near Myricks Mill, or near
Jeffersonville, moving southeast at 25 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Jeffersonville, Irwinton, McIntyre, Dudley, Danville, Montrose,
Allentown, Myricks Mill, Chappells Mill, and Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3252 8307 3270 8342 3287 8334 3277 8296
3276 8296 3275 8294
TIME...MOT...LOC 1852Z 294DEG 21KT 3276 8330
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 17, 3:11 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
311 PM EDT Sat Aug 17 2024
GAZ097-109-111-171945-
Wheeler GA-Laurens GA-Dodge GA-
311 PM EDT Sat Aug 17 2024
...A strong thunderstorm will impact portions of southern Laurens,
central Dodge and northwestern Wheeler Counties through 345 PM EDT...
At 310 PM EDT, a strong thunderstorm was over Cadwell, or 11 miles
northeast of Eastman, moving east at 20 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Cadwell, Rentz, Lowery, Plainfield, and Cedar Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3214 8291 3214 8292 3215 8293 3224 8314
3241 8308 3235 8273 3234 8274 3234 8275
3233 8275 3233 8274 3232 8273 3210 8282
TIME...MOT...LOC 1910Z 287DEG 16KT 3230 8303
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 17, 3:13 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
313 PM EDT Sat Aug 17 2024
GAZ083-084-096-097-109-171945-
Wilkinson GA-Bleckley GA-Laurens GA-Dodge GA-Twiggs GA-
313 PM EDT Sat Aug 17 2024
...A strong thunderstorm will impact portions of south central
Wilkinson, west central Laurens, north central Dodge, southeastern
Twiggs and northeastern Bleckley Counties through 345 PM EDT...
At 313 PM EDT, a strong thunderstorm was near Danville, or 8 miles
southeast of Jeffersonville, moving southeast at 20 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Chester, Dexter, Dudley, Danville, Montrose, Allentown, Harlow,
Goldsboro, Rebie, Cary, and Rowland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3254 8341 3268 8328 3252 8295 3231 8315
TIME...MOT...LOC 1913Z 308DEG 17KT 3257 8328
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 17, 3:20 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
320 PM EDT Sat Aug 17 2024
GAZ003-004-171945-
Whitfield GA-Catoosa GA-
320 PM EDT Sat Aug 17 2024
...A strong thunderstorm will impact portions of Catoosa and
northeastern Whitfield Counties through 345 PM EDT...
At 320 PM EDT, a strong thunderstorm was over Indian Springs, or near
Ringgold, moving east at 20 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Dalton, Ringgold, Fort Oglethorpe, Varnell, Tunnel Hill, Cohutta,
Boynton, Lakeview, Indian Springs, Graysville, Blue Spring, and
Fairview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3499 8488 3479 8492 3487 8527 3498 8527
3499 8526
TIME...MOT...LOC 1920Z 278DEG 17KT 3496 8519
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 17, 3:33 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
333 PM EDT Sat Aug 17 2024
GAZ008-009-172000-
Union GA-Towns GA-
333 PM EDT Sat Aug 17 2024
...A strong thunderstorm will impact portions of Towns and east
central Union Counties through 400 PM EDT...
At 333 PM EDT, a strong thunderstorm was over Brasstown Bald, or near
Hiawassee, moving southeast at 20 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Hiawassee, Young Harris, Brasstown Bald, Macedonia, Plum Orchard Gap
Shelter, Titus, and Mountain Scene.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
3490 8363 3488 8366 3483 8366 3482 8365
3481 8367 3479 8369 3487 8387 3499 8383
3499 8372
TIME...MOT...LOC 1933Z 294DEG 16KT 3490 8379
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHLocal storm report, Aug 17, 4:03 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
403 PM EDT Sat Aug 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM Hail 1 S Trenton 34.86N 85.51W
08/17/2024 M1.00 Inch Dade GA Public
Hail from the size of pennies to quarters
was reported at the intersection of Hickory
Street and Poplar Avenue.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 8:10 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Dawson, Forsyth | 35 min |
| Aug 16, 8:21 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton, Haralson, Paulding, Polk | 39 min |
| Aug 16, 8:46 PM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Forsyth, Gwinnett, Hall, Jackson | 44 min |
| Aug 16, 9:03 PM EDT | Special Weather Statement | FFC | Carroll, Clayton, Coweta, DeKalb, Fayette, Fulton | 27 min |
| Aug 17, 12:51 PM EDT | Special Weather Statement | FFC | Wilkinson | 24 min |
| Aug 17, 1:44 PM EDT | Special Weather Statement | FFC | Johnson | 31 min |
| Aug 17, 2:10 PM EDT | Special Weather Statement | FFC | Bibb | 35 min |
| Aug 17, 2:13 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Aug 17, 2:45 PM EDT | Special Weather Statement | FFC | Union | 30 min |
| Aug 17, 2:52 PM EDT | Special Weather Statement | FFC | Wilkinson | 23 min |
| Aug 17, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 63 min |
| Aug 17, 3:11 PM EDT | Special Weather Statement | FFC | Laurens | 34 min |
| Aug 17, 3:13 PM EDT | Special Weather Statement | FFC | Bleckley | 32 min |
| Aug 17, 3:20 PM EDT | Special Weather Statement | FFC | Catoosa, Whitfield | 25 min |
| Aug 17, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Lumpkin, White | 33 min |
| Aug 17, 3:33 PM EDT | Special Weather Statement | FFC | Towns | 27 min |
| Aug 17, 3:55 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 50 min |
| Aug 17, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 43 min |
| Aug 17, 4:08 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Whitfield | 37 min |
| Aug 17, 4:24 PM EDT | Special Weather Statement | FFC | Bibb | 36 min |
| Aug 17, 4:26 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 34 min |
| Aug 17, 4:29 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Gordon, Murray, Walker, Whitfield | 46 min |
| Aug 17, 4:46 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray, Whitfield | 29 min |
| Aug 17, 4:47 PM EDT | Special Weather Statement | FFC | Dodge | 28 min |
| Aug 17, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Jones, Twiggs, Wilkinson | 26 min |
| Aug 17, 4:53 PM EDT | Special Weather Statement | FFC | Dooly | 37 min |
| Aug 17, 5:02 PM EDT | Special Weather Statement | FFC | Wilcox | 28 min |
| Aug 17, 5:08 PM EDT | Special Weather Statement | FFC | Macon | 37 min |
| Aug 17, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Pickens, Whitfield | 51 min |
| Aug 17, 5:13 PM EDT | Special Weather Statement | FFC | Webster | 32 min |
| Aug 17, 5:14 PM EDT | Special Weather Statement | FFC | White | 31 min |
| Aug 17, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon, Pickens, Whitfield | 39 min |
| Aug 17, 5:23 PM EDT | Special Weather Statement | FFC | Taylor | 37 min |
| Aug 17, 5:24 PM EDT | Special Weather Statement | FFC | Bartow, Floyd, Polk | 36 min |
| Aug 17, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin | 30 min |
| Aug 17, 5:53 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Lumpkin, Pickens, White | 37 min |
| Aug 17, 6:03 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Haralson, Paulding, Polk | 27 min |
| Aug 17, 6:07 PM EDT | Special Weather Statement | FFC | Crawford | 23 min |
| Aug 17, 6:08 PM EDT | Special Weather Statement | FFC | Schley | 37 min |
| Aug 17, 6:31 PM EDT | Special Weather Statement | FFC | Banks, Forsyth, Hall, Lumpkin, White | 44 min |
| Aug 17, 6:37 PM EDT | Special Weather Statement | FFC | Barrow, Carroll, Clayton, Cobb, DeKalb, Douglas and 10 more | 38 min |
| Aug 17, 6:40 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Lumpkin, White | 50 min |
| Aug 17, 6:46 PM EDT | Special Weather Statement | FFC | Madison | 14 min |
| Aug 17, 7:15 PM EDT | Special Weather Statement | FFC | Barrow, Newton, Oconee, Rockdale, Walton | 45 min |
| Aug 17, 7:21 PM EDT | Special Weather Statement | FFC | Butts, Clayton, Coweta, Fayette, Henry, Spalding | 24 min |
| Aug 17, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton, Heard | 42 min |
| Aug 17, 7:41 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 34 min |
| Aug 17, 7:52 PM EDT | Special Weather Statement | FFC | Heard | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.